Advertisement

On Comparison Results for Neutral Stochastic Differential Equations of Reaction-Diffusion Type in L2(ℝd)

  • Oleksandr M. Stanzhytskyi
  • Viktoria V. Mogilova
  • Alisa O. Tsukanova
Chapter
Part of the Understanding Complex Systems book series (UCS)

Abstract

In the present paper, we establish a comparison result for solutions to the Cauchy problems for two stochastic integro-differential equations of reaction-diffusion type with delay. On this subject number of authors have obtained their comparison results. We deal with the Cauchy problems for two stochastic integro-differential equations of reaction-diffusion type with delay. Except drift and diffusion coefficients, our equations include also one integro-differential term. Basic difference of our case from the case of all earlier investigated problems is presence of this term. Presence of this term turns this equation into a nonlocal neutral stochastic equation of reaction-diffusion type. Nonlocal deterministic equations of this type are well known in literature and have wide range of applications. Such equations arise, for instance, in mechanics, electromagnetic theory, heat flow, nuclear reactor dynamics, and population dynamics. These equations are used in modeling of phytoplankton growth, distant interactions in epidemic models and nonlocal consumption of resources. We introduce a concept of mild solutions to our problems and state and prove a comparison theorem for them. According to our result, under certain assumptions on coefficients of equations under consideration, their solutions depend on the transient coefficients in a monotone way.

References

  1. 1.
    Apartim, De.: Hille Yosida Theorem and Some Applications. CEU eTD. Collection, Department of Mathematics and its Applications, Central European University, Budapest, 86 pp.Google Scholar
  2. 2.
    Curtain, R.F., Pritchard, A.J.: Infinite Dimensional Linear Systems Theory, vol. 8. Lecture Notes in Control and Information Sciences. Springer, Berlin (1978)Google Scholar
  3. 3.
    Galcuk, L.I., Davis M.H.A.: A note on a comparison theorem for equations with different diffusions. Stochastics 6, 147–149 (1982)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Geib, C., Manthey, R.: Comparison theorems for stochastic differential equations in finite and infinite dimensions. Stoch. Process. Appl. 53(1), 23–35 (1994)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Huang, Z.Y.: A comparison theorem for solutions of stochastic differential equations and its applications. Proc. Proc. Am. Math. Soc. 91(4), 611–617 (1984)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Kotelenz, P.: Comparison methods for a class of function valued stochastic partial differential equations. Probab. Theory Relat. Fields 93, 1–19 (1992)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Monthey, R.: Stochastic evolution equations in \(L_{2 \nu }^{ \rho }( \mathbb {R}^{d})\). Stoch. Rep. 66, 37–85 (1998)Google Scholar
  8. 8.
    OBrien, G.L.: A new comparison theorem for solutions of stochastic differential equations. Stochastics 3, 245–249 (1980)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Ouknine, Y.: Comparison et non-confluence des solutions dequations differentielles stochasuques unidimensionnelles. Probab. Math. Stat. 11(1), 37–46 (1990)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Skorokhod, A.V.: Issledovaniya po teorii sluchainyh processov [Research on the Theory of Random Processes], 216 pp. Kiev University, Kiev (1961)Google Scholar
  11. 11.
    Watanabe, S., Ikeda, N.: Stokhasticheskie differencial’nye uravneniya i diffusionnye processy [Stochastic Differential Equations and Diffusional Processes], 445 pp. Nauka, Moscow (1986)Google Scholar
  12. 12.
    Yamada, T.: On a comparison theorem for solutions of stochastic differential equations and its applications. J. Math. Kyoto Univ. 13(3), 497–512 (1973)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Yamada, T.: On the strong comparison theorems for solutions of stochastic differential equations. Z. Vahrsch. Verw. Gebiete 56, 3–19 (1981)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2019

Authors and Affiliations

  • Oleksandr M. Stanzhytskyi
    • 1
  • Viktoria V. Mogilova
    • 2
  • Alisa O. Tsukanova
    • 2
  1. 1.Taras Shevchenko National University of KievKievUkraine
  2. 2.National Technical University of Ukraine “Igor Sikorsky Kiev Polytechnic Institute”KievUkraine

Personalised recommendations